The methadone's long acting effect is making the heroine withdrawal easier. The long half life of the methadone will also slow down your total detox and it will like be longer, but doable. Your symptoms sound normal. All the methadone will be out of your system in approx 5 days. The Heroine is gone, but your brain chemistry still has to kick in. Exercise and good nutrition, mixed with time without opiates, that is your best medicine. You'll be feeling continually better within another week, but I'm not sure how much H and for how long. Metabolism and lots of things play a factor, that's why it is different for everyone. You have made the best decision, it doesn't matter how you feel now, you will never regret getting clean. Do anything, do what it takes, your life depends on it.
hi methadone can hang around for 36hr in your system give it a few days to where off you will get a mild version on heroin withdrawl just ride it out and dont take anny narcotic give your brain a chance to heal also start treating the addiction N/A is a good place to start keep posting for support good luck and G od bless...............Gnarly
thanks for posting
ya you both are right about the detox being doable
i kinda feel like i'm on day 4 of a heroin detox. feel all achy and sore and slow, and **** sleep, but nothing really uncomfortable.
hey sleepisabiggy with methadone it seam likeit is worst then most narcotics hang in there it dose come back with time try some of the more common sleep aids melatonin vlarian root Ihave found lemon balm to work for me keep posting for support.............Gnarly
Hi..I just wanted to give you some support..I went down to 30mgs from a 12 year ride on Methadone..I also went c/t from the adderral I was snorting with the dones..and a benzo at night to come down..I am no Spring Chic so it did take me some time..It was a whole other detox experience then coming off the hydo/oxys..I went into many different stages..They where very strange but rewarding in the long run..I sure do not want to ever go there again. I must say..If you are achy, take the Epson salt bath and go lay under a Heating Blanket..Magnz is the greatest detoxer..You need to keep Hydrating the body and Replenishing Vit/Min and Electrolyte Deficiencies..OK! Hang tight and fight the fight it will all pass as the Brain & Body heals..Try the sleep things that they suggested above..Great Job on wanting your life back..
gnarly- thanks. i tried the valerian root and actually passed out for 6 hours last night. Truly a miracle
VICourageous- thanks for the kind words and advice much appreciated
I'm on the start of day 5 with no opiates and am doing fine. I've had a really sore and navy body the last while but i can feel that it gets a little less heavy every day. last night i actually got some sleep too. first time in 4-5 days i think. looking forward to getting better every day
There's a good article about this...blog rather. Called getting the monkey off my back by Stephen Gaudet. It's on a website called cure talk. Google it.
how are you doing sleep is a biggy glad it worked for you everbody is differet hope to see you post again keep pushing on it is so so worth it in the end are you going to N/A OR A/A meetings yet???? recovery takes work..................................Gnarly
Alright..I am so proud of you..I can tell by reading that you have a good attitude and are very serious about your recovery..Now remember that the Journey was not meant to be walked alone,,How about checking the AA/NA meetings out?? They both can be very supportive too!!! OK..Good Work!
WODAgirl- thanks for the info, good blog
gnarly- no meetings yet, just drug /addictions counselling.
VICourageous- i'm doing addictions counselling right now instead of NA/AA. thanks for all your help
day 5 is behind me and now I'm working on day 6 currently. i'd say 70% of the feeling of being really heavy and lethargic is gone. still a bit remains which makes it still a bit of a pain in the *** to get around. my head is getting clearer for sure though, starting to feel almost human here. i think a couple more days and it will be safe to say that the methadone is out of my system. i'm glad that i stopped the methadone when i did. still not very good sleeping, but not really expecting sleep to fix itself very fast. a week off opiates is in my near future!!
Ok..Very Good News..Now just remember that it is Baby Steps for a while..You might come around Physically but most have some Mental issues that come and go..Just keep your Self away from your Self if you know what I mean..I can tell you feel much happier..Ya!!!!!!
HI CONSOLING is a great start to recovery I used it for 3yrs and still go
but I found more help at N/A meetings give them a try and truly get your life back.............................Gnarly..............................